... got progressively worse so after taking one 300 mg pill per day for 20 days I stopped taking them. But my headache has gotten worse and is now continual with sharp pain pangs with head movement. Excedrin gives me very little relief. Will this wear off or could there be some type of permanent neurological damage?
stayhealthy79; Really I had to look hard to even find a headache as a side effect of quinine here is what is says. (((( Possible side effects of quinine:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Dizziness; flushing; a headache; nausea; sweating.))) So if they are still severe you should give your doctor a call. P.S. no I do not see anything about this being a long-term neurological problem. have a good day. Chuck1957
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 2 answers
Posted 29 Dec 2010 • 6 answers
Posted 10 Feb 2014 • 2 answers
Posted 18 Jan 2017 • 0 answers
Posted 26 Mar 2017 • 0 answers